Correction to: Homological multiplicities in representation theory of p-adic groups (Mathematische Zeitschrift, (2020), 294, 1-2, (451-469), 10.1007/s00209-019-02262-4)

Avraham Aizenbud, Eitan Sayag

Research output: Contribution to journalComment/debate

Abstract

Regrettably, the paper [1] had two incorrect lemmas. Nevertheless, the statements of the theorems in [1] are correct with no modification required. Specifically, [1, Lemma 6.4] does not hold for spherical spaces, and also the conclusion of [1, Lemma B.2] is not valid in the generality stated there. The effect of the error in [1, Lemma 6.4] on the proof of [1, Theorem 6.1] is significant. In § 1 one we provide a proof of [1, Theorem 6.1] that does not relay upon [1, Lemma 6.4]. The effect of the error in [1, Lemma B.2] is minor and we explain the nessecary modifications in §2.

Original languageEnglish
Pages (from-to)2093-2098
Number of pages6
JournalMathematische Zeitschrift
Volume300
Issue number2
DOIs
StatePublished - 1 Feb 2022

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Correction to: Homological multiplicities in representation theory of p-adic groups (Mathematische Zeitschrift, (2020), 294, 1-2, (451-469), 10.1007/s00209-019-02262-4)'. Together they form a unique fingerprint.

Cite this